MathSciNet Relay Station
MathSciNet bibliographic data
MR1935841 37A35 (28D05 37A05 37B10)
Hoffman, Christopher; Rudolph, Daniel Uniform endomorphisms which are isomorphic to a Bernoulli shift. Ann. of Math. (2) 156 (2002), no. 1, 79–101.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement